The Diabetes Forum Support Community For Diabetics Online banner
1 - 8 of 8 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter · #1 ·
I was given a sample of Ozempic (4 weeks) , but I am struggling with all the side effect possibilities. Has anyone gone on these shots, and what were your side effects? Am I being paranoid?
1 shot is supposed to last for 1 week,does this mean the side effects do to? Thank you and would appreciate any input.
 

·
Super Moderator
Joined
·
10,332 Posts
Are you doing all you can do as far as cutting carbs and exercising?

Ultimately it will be your decision to try something or not, just be as informed as you can be, and it sound like you doing just that.
 

·
Registered
Joined
·
223 Posts
I injected my first Ozempic shot last weekend. I was very paranoid too (plus, I have schizophrenia, so my anxiety was sky high!). I watched several youtube videos on how to inject it, and read the instructions four times. I didn't have any side effects during this week. I was really worried about diarrhea because I have IBS as one of my health issues.

Sadly, the only way to find out is to try it. Everyone's experience is different. There are warnings about constipation, sore stomach, acid reflex, diarrhea, but these only last a week (unless you react more strongly to it). 1 in 1000 have an allergic reaction...I was worried about that too, but it didn't happen.
 

·
Registered
Joined
·
9 Posts
I also have high anxiety noting the above symptoms with Ozempic. I currently take a daily dose of Rybelsus which does the same thing but is in pill form. I lost about 20 lbs and it's helped curb my apetite till around lunchtime.

My doctor wants me to change to replace it with Ozempic if I want to lose more weight and feel full all of the time. I'm not quite ready to do that and my diabetes is in control between Rybelsus, glimepiride and metformin. But you might want to ask about Rybelsus as an alternative.
 

·
Registered
Joined
·
1 Posts
The injections are not difficult or painful. Have no concerns. I had some nausea after the first .25ml shots but they are manageable for me. I seem to have less since I increased the dose to .5ml. The impact on my blood glucose levels has been amazing. I am type 2 and have not needed insulin since I started on the .5 dose. I was previously using up to 70 units of insulin daily.
 

·
Administrator
Joined
·
2,390 Posts
Hello, deano.dudley. Welcome to the site! It's good that you've had such a positive experience with Ozempic. Did you make any other changes to what you ate or to your exercise schedule?

We'd appreciate it if you would post a note of introduction in our New Member Introductions forum so we can get to know you a little better. And I hope to see more posts from you!
 
1 - 8 of 8 Posts
Top